# SDR AALA202312117526

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A320*
- Aircraft serial: 7013
- Aircraft time: 21,776 hours, 8,669 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 51367
- Condition: Inoperative
- Location: Zone 700 - Gears
- Part time: 19,410 hours, 7,829 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STUCK BRAKE (SUSPECT STACK 3) ON TAXI TO GATE. STACK 3 WAS 100 DEGREES HIGHER THAN OTHER BRAKES. REMOVED AND REPLACED #3 BRAKE ASSY.
